Chaochun Qu, Ping Wang, "Uniqueness of semilinear elliptic inverse problem", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 251425, 11 pages, 2003. https://doi.org/10.1155/S0161171203304326
Uniqueness of semilinear elliptic inverse problem
We consider the uniqueness of the inverse problem for a semilinear elliptic differential equation with Dirichlet condition. The necessary and sufficient condition of unique solution is obtained. We improved the results obtained by Isakov and Sylvester (1994) for the same problem.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.